# SDR UALA2012011600317

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT DOOR FRAME HAS A CORRODED HOLE APPROX .0250 DIA STA 1440 ABOVE STA S27R.  REPAIR ACCOMPLISHED DURING HMV 4 ON SCAL LOG 9957898 PER ECRA 5310-05436.
